# SDR SWAA2022061407784

- Difficulty date: May 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 50,771 hours, 27,451 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Angle
- Part number: 141A8310
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE AT FWD SERVICE DOOR BS294 RBL53 WL208. / [01] CRACKED SUPPORT ANGLE AT FSD FOUND TO BE OUT OF LIMITS I.A.W SRM 53-10-51-1A-1; PART WILL BE REPAIRED BY REPLACEMENT I.A.W SRM 51-10-02-0G-0;[02] REMOVED CRACKED SUPPORT ANGLE AT FSD BS294 RBL53 WL208. I.A.W SRM 51-40-02.;[03] LOCATED AND DRILLED NEW SUPPORT ANGLE AT FSD BS294 RBL53 WL208 PER SRM 51-40-05 AND DWG 141A8310;[04] OK TO INSTALL NEW SUPPORT ANGLE AT FSD BS294 RBL53 WL208.;[05] VERIFIED CORRECTIVE ACTION #3. VERIFIED OK TO INSTALL NEW SUPPORT ANGLE.;[06] INSTALLED NEW SUPPORT ANGLE AT FWD SERVICE DOOR BS 294 RBL53 WL 208 IAW SRM 51-40-02-0G-0 AND DWG#141A8310 REV-B;[07] VERIFIED CORRECTIVE ACTION #6.
